# SDR AU980087

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2720 · Rudder Control System
- Part: Tensioner
- Condition: Cracked
- Location: Rudder Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER/ELEVATOR CABLE TENSION REGULATOR LH SUPPORT BOX BEAM CRACKED IN TWO PLACES. CRACK LENGTHS 25MM (0.984IN)
